# SDR SCNA20250219057

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N852SY
- Make and model: Boeing 737-8
- Aircraft serial: 40910
- Aircraft time: 25,241 hours, 14,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 793339: FUMES IN CABIN ON DESCENT THROUGH 10000. - - RESOLUTION: PERFORMED FIM 21-00 TASK 806. UNABLE TO LOCATE SMELL. PERFORMED EXTERIOR VISUAL AND NO LEAKS FOUND. A/C OK FOR SERVICE
